A 18-year-old female asked:
Take flecainide.woke up in middle of night and as trying to fall back asleep, felt really sick.kept getting overwhelming feeling of dizziness/lightheadness even with eyes closed. also feel a tiny bit lightheaded during day at times.normal side effect?
1 doctor answer • 2 doctors weighed in
General Surgery 24 years experience
See your doctor : You are taking flecinide. You have a heart condition. Possibly atrial fibrillation or flutter etc. the medication has side effects but you may also be going back into the bad rhythm at night or throughout day. The dizziness etc.
See your doctor about having a monitor placed to tell what is going on when you feel bad.
618 viewsReviewed >2 years ago
Last updated Sep 10, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.